Thursday, October 1, 2009

Steroids

So I've been on Prednisone for 3 days now for my foot and I would have
to say it is definitely in my system. If you've ever taken it you'll
know what I'm talking about. Now I'm just trying to imagine what Haven
has gone through.

I'm on 20mg a day for 7 days...Haven was on 54mg a day for almost a
year!

Every pill makes my face and neck red and it feels like I have an
intense sunburn. The rim of my bottom eyelids itches and burns. I'm
itchy everywhere. And I have an extreme nervous energy....not to
mention it makes me insanely hungry.

I remember taking it in college when I had bronchitis and I had crazy
hallucinations only to find out the hospital mixed it with Theodur and
they shouldn't have. This mix caused me my lungs to freeze when I would
inhale giving me Castrochondritis and lots of cortisone shots. All I
can say is I'm happy to only have a couple days left!

But on the happy side.....my foot hurts less!!!
--misty

1 comment:

  1. (((((((((((((((HUGSTOYOU)))))))))))))))I hope and pray you feel better.

    ReplyDelete